EconPapers    
Economics at your fingertips  
 

Wave Front Sets with respect to the Iterates of an Operator with Constant Coefficients

C. Boiti, D. Jornet and J. Juan-Huguet

Abstract and Applied Analysis, 2014, vol. 2014, 1-17

Abstract:

We introduce the wave front set with respect to the iterates of a hypoelliptic linear partial differential operator with constant coefficients of a classical distribution in an open set Ω in the setting of ultradifferentiable classes of Braun, Meise, and Taylor. We state a version of the microlocal regularity theorem of Hörmander for this new type of wave front set and give some examples and applications of the former result.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/438716.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/438716.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:438716

DOI: 10.1155/2014/438716

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:438716